Please use this identifier to cite or link to this item:
|Title:||A family of fully implicit Milstein methods for stiff stochastic differential equations with multiplicative noise||Authors:||Wang, Xiaojie
|Issue Date:||2012||Source:||Wang, X., Gan, S.,& Wang, D. (2012). A family of fully implicit Milstein methods for stiff stochastic differential equations with multiplicative noise. BIT Numerical Mathematics, 52(3), 741-772.||Series/Report no.:||BIT numerical mathematics||Abstract:||In this paper a family of fully implicit Milstein methods are introduced for solving stiff stochastic differential equations (SDEs). It is proved that the methods are convergent with strong order 1.0 for a class of SDEs. For a linear scalar test equation with multiplicative noise terms, mean-square and almost sure asymptotic stability of the methods are also investigated. We combine analytical and numerical techniques to get insights into the stability properties. The fully implicit methods are shown to be superior to those of the corresponding semi-implicit methods in term of stability property. Finally, numerical results are reported to illustrate the convergence and stability results.||URI:||https://hdl.handle.net/10356/98993
|DOI:||10.1007/s10543-012-0370-8||Fulltext Permission:||none||Fulltext Availability:||No Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.